Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What caused depression while on Brovana and Budesonide nebulization?

My Mom is 88 with asthma and copd and some dementia.Her dr. proscribed Brovana and Budesonide for her nebulizer.He said to put them together and use twice a day.We started yesterday once in the morning , once in the evening and once this morning.Now she is complaining of having an uneasy feeling and wants to cry all the time. She is confused more than usual too. Is it medication related?
Thu, 15 Feb 2018
Report Abuse
General & Family Physician 's  Response
Hi

Thanks for the query.

I understand your concern.
Brovana is not known to cause any psychological side effect.
It may show effect of shakiness of the body,
which might reflect psychological stress/uneasiness.

You can reduce the puff of the medicine to half assure her for relief after that & consult doctor for further advise.


Regards
Dr. Vasudha Jayant Athavale,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What caused depression while on Brovana and Budesonide nebulization?

Hi Thanks for the query. I understand your concern. Brovana is not known to cause any psychological side effect. It may show effect of shakiness of the body, which might reflect psychological stress/uneasiness. You can reduce the puff of the medicine to half assure her for relief after that & consult doctor for further advise. Regards Dr. Vasudha Jayant Athavale, General & Family Physician